# SDR VGCA20240207001

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 32,904 hours, 26,359 cycles
- Engine: Allsn 501D22
- Engine time: 14,025 hours, 8,653 cycles
- Propeller: Hamstd 54H60
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 23009510
- Part serial: CAG650403
- Condition: Pressure Loss
- Location: Engine
- Part time: 24,614 hours
- Component: Engine, Allsn, 501D22G
- Component part number: 23009501
- Stage of operation: TO
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E, A, O

## Discrepancy

REDUCTION GEARBOX HAD INTERNAL FAILURE THAT CAUSED ENTIRE QUANITY OF ENGINE OIL TO FILL REDUCTION GEARBOX.
